Alert archive / New York / Wind Advisories in 2006

Wind Advisory 3, NWS Buffalo, NY

February 5, 20065 counties in New York

NWS Buffalo, NY issued this wind advisory at Feb 5, 2006, 6:48 AM EST for 5 counties in New York. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2006, 6:48 AM EST (11:48 UTC)
Expired
Feb 5, 2006, 4:00 PM EST
In force
9 hr
Issued by
NWS Buffalo, NY

Counties Erie County, NY, Genesee County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 26 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 11.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2006-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2006-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 492 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
492 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBUF 051148
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
648 AM EST SUN FEB 5 2006

...STRONG WINDS FUNNELING DOWN LAKE ERIE...

.LOW PRESSURE OVER SOUTHERN ONTARIO WILL CONTINUE TO BRING STRONG
WINDS TO THE REGION THROUGH THE AFTERNOON. 


NYZ001-002-010>012-085-052000-
/O.NEW.KBUF.WI.Y.0003.060205T1148Z-060206T2100Z/
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA...WARSAW...ORCHARD PARK...SPRINGVILLE
648 AM EST SUN FEB 5 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST MONDAY. 

STRONG SOUTHWEST WINDS CIRCULATING AROUND LOW PRESSURE OVER
SOUTHERN ONTARIO ARE BEING INTENSIFIED AS THEY FUNNEL DOWN LAKE
ERIE.

THE STRONG WINDS WILL CONTINUE INTO THE AFTERNOON. AS THE LOW
CONTINUES TO LIFT NORTHEAST AND WINDS WILL SUBSIDE. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
2 follow-up statements
000 
WWUS71 KBUF 051157
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
657 AM EST SUN FEB 5 2006

...STRONG WINDS FUNNELING DOWN LAKE ERIE...

.LOW PRESSURE OVER SOUTHERN ONTARIO WILL CONTINUE TO BRING STRONG
WINDS TO THE REGION THROUGH THE AFTERNOON.

NYZ001-002-010>012-085-052000-
/O.EXT.KBUF.WI.Y.0003.000000T0000Z-060205T2100Z/
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA...WARSAW...ORCHARD PARK...SPRINGVILLE
657 AM EST SUN FEB 5 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

STRONG SOUTHWEST WINDS CIRCULATING AROUND LOW PRESSURE OVER
SOUTHERN ONTARIO ARE BEING INTENSIFIED AS THEY FUNNEL DOWN LAKE
ERIE.

THE STRONG WINDS WILL CONTINUE INTO THE AFTERNOON. AS THE LOW
CONTINUES TO LIFT NORTHEAST AND WINDS WILL SUBSIDE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$
000 
WWUS71 KBUF 051502
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1002 AM EST SUN FEB 5 2006

...STRONG WINDS FUNNELING DOWN LAKE ERIE...

.LOW PRESSURE OVER SOUTHERN ONTARIO WILL CONTINUE TO BRING STRONG
WINDS TO THE REGION THROUGH THE AFTERNOON.

NYZ001-002-010>012-085-052100-
/O.CON.KBUF.WI.Y.0003.000000T0000Z-060205T2100Z/
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA...WARSAW...ORCHARD PARK...SPRINGVILLE
1002 AM EST SUN FEB 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

STRONG SOUTHWEST WINDS CIRCULATING AROUND LOW PRESSURE OVER
SOUTHERN ONTARIO ARE BEING INTENSIFIED AS THEY FUNNEL DOWN LAKE
ERIE.

THE STRONG WINDS WILL CONTINUE INTO THE AFTERNOON. AS THE LOW
CONTINUES TO LIFT NORTHEAST AND WINDS WILL SUBSIDE SOMEWHAT TO
BELOW ADVISORY CRITERIA.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

SAGE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Feb 5, 3:00 AM EST, 3 hours 48 minutes earlier.

Area forecast discussion, Feb 5, 3:00 AM EST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION ...UPDATED...
NATIONAL WEATHER SERVICE BUFFALO NY
300 AM EST SUN FEB 5 2006

.UPDATE...
EXTEND GALE WARNING ON LAKE ONTARIO THROUGH MIDNIGHT TONIGHT.

.SHORT TERM (TODAY THROUGH TUESDAY)...

DEEP LOW PRESSURE CENTERED BETWEEN LONDON AND TORONTO ONTARIO WILL
LIFT TO WESTERN QUEBEC BY THIS EVENING. CURRENT FORECASTS IN PRETTY
GOOD SHAPE WITH ONLY A FEW MINOR ADJUSTMENTS NEEDED. EXPECT THE
COLDER AIR TO BEGIN BUILDING INTO THE NORTH COUNTRY A BIT LATER SO
WILL DELAY THE TRANSITION TO ALL SNOW ACROSS THERE UNTIL LATER THIS
MORNING.

TODAYS FORECAST HIGHLIGHTS...

IT WILL BECOME QUITE WINDY ACROSS THE REGION TODAY. WINDS ARE
ALREADY GUSTING TO 35 MPH AT DUNKIRK AND WILL CONTINUE TO INCRAESE
ACROSS THE ENTIRE REGION THIS MORNING. WILL HOLD WINDS BELOW
ADVISORY CRITERIA FOR MOST OF THE AREA...THOUGH LAKE EFFECTS WILL
LIKELY RESULT IN HIGHER WINDS FUNNELING DOWNWIND OF LAKES ERIE AND
ONTARIO. THE CURRENT ADVISORIES AND WARNINGS WILL HIGHLIGHT THIS.
THE WINDS WILL ALSO RESULT IN A CONDSIDERABLE AMOUNT OF BLOWING
SNOW/REDUCED VISIBILITIES IN THE LAKE EFFECT AREAS.

AS THE LOW LIFTS NORTH TODAY COLDER AIR OVERSPREADS THE AREA WITH
TEMPERATURES FALLING TO NORMAL THEN SOMEWHAT BELOW NORMAL FOR THE
BEGINNING OF THE WEEK. IN ADDITION, THE WINDY CONDITIONS WILL
PRODUCE WIND CHILLS TODAY IN THE TEENS...MAKING IT FEEL EVEN WORSE.
DEFINATELY NOT WHAT WEVE BECOME ACCUSTOMED TO.

LAKE EFFECT SNOWS WILL SET UP DURING THE MORNING OFF LAKE ERIE AND
THIS AFTERNOON OFF ONTARIO. 850 TEMPS FALL TO -10/-12C THIS EVENING
AND AROUND -15C BY MONDAY MORNING...REMAINING THERE (PLUS OR MINUS A
FEW DEGREES) RIGHT THROUGH MID WEEK. THUS...ONCE THE LAKE EFFECT
SETS UP WERE LOOKING AT A PROLONGED LAKE EFFECT EPISODE...LASTING
INTO MID WEEK. LOOK FOR SIGNIFICANT SNOWFALL TOTALS BY THE TIME THIS
EVENT WINDS DOWN.

WITH COLDER AIR JUST FILTERING ACROSS LAKE ERIE NOW, WELL BE
MONITORING THE INITAL POSITION OF THE LAKE SNOWS IN THE SOUTHWEST
FLOW. CURRENT WARNINGS INCLUDE NORTHERN ERIE AND GENESEE COUNTY
HOWEVER NORTHERN EXTENT INITIALLY WILL HAVE TO BE WATCHED CLOSELY
UNTIL WINDS VEER ENOUGH TO PUSH LAKE SNOWS SOUTH OF THE METRO AREA
THIS AFTERNOON WHERE THEY WILL REMAIN THROUGH TUESDAY.

AGAIN...A SIGNIFICANT CHANGE TO WINTER WEATHER...ESPECIALLY GIVEN
THE MILD JANUARY. SNOW, BLOWING SNOW AND WINDY CONDITIONS WILL BE
STRESSED IN THE WSW.

&&

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...

A WEST TO NORTHWEST FLOW OF COLD AIR (850 MB TEMPS AVERAGING AROUND
-15C) WILL KEEP LAKE EFFECT SNOW GOING EAST OF THE LAKES THROUGH AT
LEAST THE FIRST HALF OF TUESDAY NIGHT. EXPECT THE LAKE EFFECT SNOW
TO WIND DOWN WEDNESDAY AS TEMPERATURES ALOFT BEGIN TO MODERATE AND
THE LOW LEVEL SHEAR INCREASES AHEAD OF ANOTHER LOW THAT IS FORECAST
TO TRACK EAST FROM THE CENTRAL GREAT LAKES. THIS LOW WILL CROSS NEW
YORK STATE THURSDAY...THEN SETTLE OFF THE NEW ENGLAND COAST FRIDAY.
WILL LEAVE IN A CHANCE OF SNOW SHOWERS THROUGH THE REST OF THE
FORECAST PERIOD AS THIS LOW TRACKS EAST ACROSS THE AREA.

THE MEDIUM RANGE FORECAST MODELS SUGGESTS THAT A REINFORCING SHOT OF
EVEN COLDER AIR WILL DROP SOUTH ACROSS THE GREAT LAKES NEXT WEEKEND.

&&

.AVIATION...

LOW PRESSURE LIFTING NORTHWARD INTO WESTERN QUEBEC WILL MAINTAIN ITS
INFLUENCE ON THE REGION AS COLD AIR AND LOW LEVEL MOISTURE PRODUCE
MVFR TO OCCASIONALLY IFR CEILINGS THIS MORNING. CEILINGS WILL LOWER
AS THE COLD AIR DEEPENS WITH MAINLY IFR TO AREAS OF LIFR. SOUTHWEST
TO WEST WINDS GUSTING TO 40KT AND PERIODS OF SNOW WILL COMBINE TO
PRODUCE LOWERED VSBY IN BLOWING SNOW...ESPECIALLY AT KIAG/KBUF/KJHW
AND AT KART AFTER 21Z. IFR TO LIFR CONDITIONS WILL CONTINUE THROUGH
TONIGHT AND EARLY MONDAY.

&&

.MARINE...
WINDS WILL DROP BELOW GALE FORCE EARLY TODAY THEN INCREASE TO GALES
AGAIN DURING THE AFTERNOON.  EXPECT FREQUENT WINDS GUSTS TO GALE
FORCE SUNDAY NIGHT THROUGH MONDAY AS THIS SYSTEM LIFTS SLOWLY TO THE
NORTH.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...

NY...WINTER STORM WARNING THROUGH 6 PM TUESDAY NYZ012-019-020-085.
     WINTER STORM WARNING THROUGH 6 PM TODAY NYZ010-011.
     WINTER WEATHER ADVISORY THROUGH 6 PM SUNDAY NYZ001-002.
     LAKE EFFECT SNOW WARNING FROM NOON TO 7 AM TUESDAY NYZ006>008.

MARINE...GALE WARNING THROUGH MIDNIGHT FOR LAKE ONTARIO.

SHORT TERM...JML
LONG TERM...TJP
AVIATION/MARINE...WCH
Hazardous weather outlook, Feb 5, 4:25 AM EST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
425 AM EST SUN FEB 5 2006

NYZ012-019-020-085-060930-
WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE-
425 AM EST SUN FEB 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT THROUGH TONIGHT. AREAS OF LAKE
EFFECT SNOW WILL DEVELOP THIS MORNING. ACCUMULATIONS OF 2 TO 4
INCHES ARE POSSIBLE TODAY WITH ANOTHER 3 TO 5 INCHES OVERNIGHT. THE
LAKE SNOWS WILL COMBINE WITH STRONG WINDS GUSTING UP TO 45 MPH TO
PRODUCE BLOWING SNOW AND POOR VISIBILITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WINTER STORM WARNING REMAINS IN EFFECT THROUGH 7 PM TUESDAY AS
AREAS OF LAKE EFFECT SNOW WILL CONTINUE IN A COLD NORTHWEST FLOW
THROUGH MIDWEEK. SIGNIFICANT SNOW TOTALS ARE EXPECTED BEFORE THE
LAKE SNOWS WIND DOWN.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT SNOWFALLS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ010-011-060930-
NORTHERN ERIE-GENESEE-
425 AM EST SUN FEB 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT THROUGH 6 PM THIS EVENING. AREAS
OF LAKE EFFECT SNOW WILL DEVELOP THIS MORNING. ACCUMULATIONS OF 2
TO 4 INCHES ARE POSSIBLE TODAY. THE LAKE SNOWS WILL COMBINE WITH
STRONG WINDS GUSTING UP TO 45 MPH TO PRODUCE BLOWING SNOW AND POOR
VISIBILITIES. AS WINDS SHIFT TO WEST TO NORTHWEST THE LAKE SNOWS
WILL DRIFT SOUTH OF THE AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT SNOWFALLS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ001-002-060930-
NIAGARA-ORLEANS-
425 AM EST SUN FEB 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH TONIGHT. AREAS OF
LAKE EFFECT SNOW WILL DEVELOP THIS MORNING. ACCUMULATIONS OF AN
INCH OR SO ARE POSSIBLE. THE LAKE SNOWS WILL COMBINE WITH STRONG
WINDS GUSTING UP TO 45 MPH TO PRODUCE BLOWING SNOW AND POOR
VISIBILITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO REPORT SNOW FALL TOTALS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-060930-
OSWEGO-JEFFERSON-LEWIS-
425 AM EST SUN FEB 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

A LAKE EFFECT SNOW WARNING IS IN EFFECT FROM NOON TODAY THROUGH
TONIGHT. AREAS OF LAKE EFFECT SNOW WILL DEVELOP THIS MORNING.
ACCUMULATIONS OF AROUND AN INCH ARE POSSIBLE TODAY WITH ANOTHER 3
TO 5 INCHES OVERNIGHT. THE LAKE SNOWS WILL COMBINE WITH STRONG
WINDS GUSTING UP TO 45 MPH TO PRODUCE BLOWING SNOW AND POOR
VISIBILITIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE LAKE EFFECT SNOW WARNING REMAINS IN EFFECT THROUGH TUESDAY AS
AREAS OF LAKE EFFECT SNOW WILL CONTINUE IN A COLD NORTHWEST FLOW
THROUGH MIDWEEK. SIGNIFICANT SNOW TOTALS ARE EXPECTED BEFORE THE
LAKE SNOWS WIND DOWN.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT SNOWFALLS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ003>005-013-014-021-060930-
MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-ALLEGANY-
425 AM EST SUN FEB 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-060930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
425 AM EST SUN FEB 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-060930-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-

412 AM EST SUN FEB 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT THROUGH MIDNIGHT TONIGHT. AS THE LOW
OVER SOUTHERN ONTARIO LIFTS NORTHEAST TO QUEBEC WINDS WILL SUBSIDE
BELOW GALE WARNING CRITERIA OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-060930-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
425 AM EST SUN FEB 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:33 PM ESTLake Effect Snow AdvisoryBUFLivingston, Monroe3 hr

Nearby

Wind Advisories in New York, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.